# SDR COMA0060715

- Difficulty date: September 2, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,678 hours, 12,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: AEJ2189
- Condition: Torn
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM CABIN DOOR.  REPLACED DOOR SEAL.
